# SDR 2A6R2025050572701

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- Aircraft time: 5,860 hours, 15,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1172230938
- Condition: Chafed
- Location: Zone 200
- Part time: 5,860 hours, 15,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE WAS DISCOVERED ON THE LOWER CAP OF THE BEAM (PN: 117-22309-38).  A DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE CONTAINED IN AIR METHODS ENGINEERING AUTHORIZATION # 32-5300-EA-5085, INITIAL REVISION DATED 26 MAR 2025 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 01 APR 2025 WITH DER SPECIFIC SEQUENCE # 25RL008AM.
